aggravation by homeopathic mrdicinesi have taken a lot of homeopathic medicine for prostatitis but failed my condition got worsed due to using homeopatic medicines prescribed by local homeopaths in my locality testicle pain was a aggravation of using staphsagria 200 and other medications prescribed by the homeopaths in my city i want all my health restore what will i do please suggest me. i have used so many homepathic drugs like |*@1@*damiana q yohimbinium q etc no improvement in my sexual drive and quantity is low and thin and right testicle swollen due to using wrong medicines please save me....
faheem_bhat41 on 2011-04-16
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.